Mathematics Faculty Articles

Title

A Minimal Completion of (0, 1)-Matrices Without Total Support

Document Type

Article

Publication Date

8-2019

Publication Title

Linear and Multilinear Algebra

ISSN

0308-1087

Volume

67

Issue/No.

8

First Page

1522

Last Page

1530

Abstract

In this paper, we provide a method to complete a (0, 1)-matrix without total support via the minimal doubly stochastic completion of doubly substochastic matrices and show that the size of the completion is determined by the maximum diagonal sum or the term rank of the given (0, 1)-matrix.

Comments

©2018 Informa UK Limited, trading as Taylor & Francis Group

ORCID ID

0000-0001-7613-7191

ResearcherID

G-7341-2019

DOI

10.1080/03081087.2018.1460793

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS